Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Same experience with Lexapro and now on Luvox Lex Luthor

Posted by cpallen79 on August 2, 2004, at 1:33:58

In reply to Same experience with Lexapro and now on Luvox, posted by Lex Luthor on August 1, 2004, at 23:55:46

Hi there, I've noticed some similar stuff /w Luvox, though not nearly to the extent you've had... It's your body adjusting to the med I'd say. Divide your dose of Luvox evenly in the evenings... It has a half life of about 16 hours, So it may not be the luvox causing that afternoon anxiety, then again it could... if you're tapering the benzo this could also be causing soem of the anxiety.


> The same thing (Lexapro pooping off) just happened to me last month. Lexapro is a drug that very often poops off. It's not as good as the marketing says. Celexa is actually better (probably because it has a slightly longer half - life).
>
> The thing is, I've been in all SSRI's except Paxil (which I don't even want to try,). I've tried also Effexor, Remeron and Wellbutrin and all of then cause me horrible side efects except Prozac, but that one is the onew that gives me the worst sexual side effects, so it's also out of question.
>
> Last week, I started Luvox (I'm also OCD). It inmediately works for depression and has the least sexual side effects of all the SSRI's, but causes me incredible tiredness, somnolence in the mornings, and CRAZINESS in the afternoons. Yes, in the afternoons, the drug kind of gets eliminated from the body (short half life, I've heard) and I get very angry, crazy, uncomfortably hyperactive, rude, worried, uncomfortable with everyone and I get the same vertigo that I felt when Effexor and Zoloft starts to get eliminated or withdrawed. I'm only taking 50 mg in the nights. I am and look tired and have big eyeshadows (sorry, I forgot the english word for that, but you get the idea) during almost the whole day. With the slightest physical effort I get extremely tired, sweaty and out of breath. I have also seen that it has a horrible interaction with just a litle alchohol intake. Will those efects go away with time or with a dose increase?
>
> I'm also taking Trileptal and I'm currently trying to stop Clonazepam (main reason I quit Celexa to then start Lexapro, then start Zoloft and then start Luvox).
>
> If this side effects don't go away, I'm going back to Celexa, even if I can't quit the benzo with it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:372611
URL: http://www.dr-bob.org/babble/20040730/msgs/373047.html